# SDR 95ZZZM665

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121ZR
- Make and model: Beech 1900C
- Aircraft serial: UC121
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A CRACK AT THE OUTBOARD BUMPER STOP AND ON BOTTOM OF FLAP, AFT OF SPAR APPROXIMATELY 12 INCHES FROM OUTBOARD END.  REPAIRED WITH DOUBLERS.
